Skin Care Talk banner

1 - 13 of 13 Posts

·
Registered
Joined
·
410 Posts
Discussion Starter · #1 ·
Phew, since my little encounter with day before yesterday I decided to let you all know how things are going. So thus far, I seem to hit a wall in lightening as the pigmentation hasn't gone away, but it does seem to be slowly fading. I'll keep you posted when I'm back to the previous results I had. I hope within the next week everything is back to normal. Anyways just an update.

Question:
Is skin that has been lightened using HQ more "deeply" tanned or pigmented upon sun exposure? In other words, will it be more difficult to depigment? I've read somewhere that HQ can only penetrate so deep into the skin and that melanocytes at the dermis are not always effectively inhibited by HQ. Just wondering.......
 

·
Registered
Joined
·
6,896 Posts
Reyaz, sorry, but I'm not sure exactly what it is that you're asking.
 

·
Registered
Joined
·
410 Posts
Discussion Starter · #3 ·
Basically, does skin that gets tanned while using HQ harder to lighten than skin that gets tanned naturally (without HQ).
 

·
Registered
Joined
·
1,146 Posts
that is a great question.. i even wonder if skin gets tanned FASTER once you use lighteners than it did before you started...
 

·
Registered
Joined
·
6,896 Posts
Skin with lightening agents in it (esp RA) tends to be more photosensitive as these agents attract the sun. This is what makes them seem to darken faster. It isn't the skin per se so much as the presence of the sun-attracting lightening agent. You'll need to avoid the sun & use a good sunblock (LNL posted some great info on sunblocks).
 

·
Registered
Joined
·
15 Posts
Exposure to UVB stimulates your melanocytes; melanin is released and is oxidized by UVA at the surface causing your skin to turn brown.

So, if you are exposing yourself to UVR (intentional or not) and using a lightening product- the lightening product will probably not be as effective. They will counteract one another.

In areas of hyperpigmentation; age/liver spots; whatever you will: The melanocytes are overactive and produce more melanin than normal.

I am a bit uncertain of your question, but hopefully this info helps.
 

·
Registered
Joined
·
410 Posts
Discussion Starter · #8 ·
Yes it does answer a few questions, most importantly that melanin secretion is at the surface of the skin, hence any begotten tan whether on HQ/not will eventually fade. Thanks LNL as well.
This morning my face is so tight! This is a good thing because after tightness comes peeling. But this time it is more extensive, alot of the darker skin is going to come off, im so excited
:p
 

·
Registered
Joined
·
410 Posts
Discussion Starter · #9 ·
Okay another update, as for my dramatic results in the first week and the major setback on friday, I think i'm on my way to more "realistic" results, in that it is definitely taking alot longer to lighten the skin once it was exposed to the sun. I will be posting the pics of the damage sometime soon, but for now i'm just praying that it will continue to lighten. I'm feelin very worried for some reason :p
 

·
Registered
Joined
·
410 Posts
Discussion Starter · #10 ·
Oh by the way, i just got a tube of Retin-A gel, when I mix it with the HQ cream and spread it across my face, some of it forms small white clumps that doesnt rub into the skin. I just leave it like that, but is this a bad thing?
 

·
Registered
Joined
·
7,916 Posts
thats called the "piling effect", gels and creams dont mix well together and isnt as effective, next time buy the retin-A cream since you are going to be using it with HQ cream, but for now, use the Retin-A gel ALONE, let it dry for half an hour then apply the HQ cream half hour later.



Skin | care | talk
 

·
Registered
Joined
·
6,896 Posts
Yes; I've observed this pilling effet too. Tres annoying. LNL's advice is good. Another way to do this is to apply the HQ 1st then wait a little & apply the RA. The HQ has a mild buffering effect on the RA which can ease any potential irritation.
 

·
Registered
Joined
·
410 Posts
Discussion Starter · #13 ·
WOW..... seriously had no effin clue! So no wonder my lightening slowed down. Before I was alternating with the gel, and had no problems I stopped alternating in an effort to speed up the lightening, but apparently ive been slowing down my progress. Thanks LNL, i owe alot to you
Thanks ondine your amazing as well.
 
1 - 13 of 13 Posts
Top